# SDR QXEA200700602

- Difficulty date: April 5, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 23,231 hours, 33,081 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - RIGHT WING FORWARD SPAR Z-ANGLE BRACKET AT YW 58.2 IS CRACKED.  REPAIRED IAW SRM 51-40-11.
